Hello. I am new to this form. I took Lyrica for 19 days, and stopped because of severe tinnitus. Dr thought the ear ringing would go away in a couple of days once I stopped taking the med. It has been almost 6 weeks and no change -- ear ringing in both ears is stopping me from working, reading and generally enjoying life. Quality of life has plummeted! Has anyone else gone through this? If so, how long does the ear ringing last? ENT did not really give me a good answer: you have it; could go away. Still in acute phase; wait and see. Not very helpful as it is affecting my livelihood....
Oh no I'm so sorry! I would get a second opinion! I'm not sure if physical therapy or seeing a chiropractor would help but when I had inner ear issues causing vertigo both were recommended. I hope it gets better for you soon. Don't give up until you get it fixed!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.